# SDR AALA201707179055

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 51,283 hours, 20,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  COVER FOR EMER EXIT LIGHT IN RIGHT AFT GALLEY FELL OFF.  REMOVED AND REPLACED RT AFT GALLEY EMERGENCY LIGHT ASSY IAW AMM 33-51-01, OPS CHECKED NORMAL.
